# SDR AALA201806219010

- Difficulty date: June 20, 2018
- Submitted: June 23, 2018
- Operation: Air carrier
- Aircraft: N921US
- Make and model: Airbus A321-231
- Aircraft serial: 6523
- Aircraft time: 11,332 hours, 4,315 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cids
- Condition: False Indication
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. WHEN 1R DOOR ARMED, CIDS PANEL READS SLIDE PRESSURE LOW. SLIDE PRESSURE IN THE GREEN CYCLED DOOR THROUGH TWICE CIDS PANEL SHOWS NORMAL.
